EconPapers    
Economics at your fingertips  
 

On bilinear hazard quantile functions

P. Sankaran, Bijamma Thomas and N. Midhu ()

METRON, 2015, vol. 73, issue 1, 135-148

Abstract: In this paper, we introduce and study a class of distributions with bilinear hazard quantile function. Various distributional properties of the class of distributions are studied. We also discuss the reliability characteristics of the class of distributions. The estimators of the parameters of the class of distributions, using method of L-moments are derived. We apply the proposed class of distributions to a real data set. Copyright Sapienza Università di Roma 2015

Keywords: Quantile function; Hazard quantile function; Mean residual quantile function; L-moments (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s40300-014-0048-x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metron:v:73:y:2015:i:1:p:135-148

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40300

DOI: 10.1007/s40300-014-0048-x

Access Statistics for this article

METRON is currently edited by Marco Alfo'

More articles in METRON from Springer, Sapienza Università di Roma
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metron:v:73:y:2015:i:1:p:135-148